Translator Disclaimer
2019 Convergence to Attractors of Nonexpansive Set-Valued Mappings
Simeon Reich, Alexander J. Zaslavski
Commun. Math. Anal. 22(1): 51-60 (2019).

Abstract

In our previous work we have shown that if for any initial point there exists a trajectory of a nonexpansive set-valued mapping attracted by a given set, then this property is stable under small perturbations of the mapping. In the present paper we obtain several extensions of this result.

Citation

Download Citation

Simeon Reich. Alexander J. Zaslavski. "Convergence to Attractors of Nonexpansive Set-Valued Mappings." Commun. Math. Anal. 22 (1) 51 - 60, 2019.

Information

Published: 2019
First available in Project Euclid: 20 August 2019

zbMATH: 07161355
MathSciNet: MR3992901

Subjects:

Rights: Copyright © 2019 Mathematical Research Publishers

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 1 • 2019
Back to Top